# SDR ABXA20120721233

- Difficulty date: July 21, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE OF WING TRAILING EDGE UPPER PANEL AT STA 819 APPROX HAS RAISED SPOT.  REMOVED PANEL, FOUND CORROSION, BLENDED OUT OF LIMITS PER SRM 57-20-01.  COMPLIED WITH B657-59951-MR, ACFT WAS GROUNDED.
